# SDR ASAA2016111318653

- Difficulty date: November 13, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 4,772 hours, 1,596 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, RIGHT PACK LIGHT ILLUMINATED. THE PACK LIGHT EXTINGUISHED WHEN THE MASTER CAUTION SYSTEM IS RESET.  ACFT GROUNDED. PERFORMED BITE TEST IAW FIM 21-53 TASK 810 AND OPS TEST IAW AMM 21-00-00. OPS CHECKED GOOD.
